# SDR CA101208006

- Difficulty date: November 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 84,605 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: E0062D1S4BJ0A
- Condition: Burned
- Location: Beacon Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPPER BEACON LIGHT C/B K73 POPPING AND SWITCH SMELL BURNED. ANTI-COLLISION SWITCH 2LV REPLACED CHECK SERVICEABLE.
